U.S. doctors online nowAsk doctors free
United Arab Emirates
A 16-year-old member asked:

why do i vomit after every meal i have? i've been feeling nauseous a lot and i've been losing my appetite. my legs also get weak easily when i walk a lot and many other symptoms. i'm also underweight my bmi is 15

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Doctor visit needed: A doctor can evaluate if nausea symptoms last more than a couple of days. Nausea can be due to many things, such as: stomach virus infection, other viral infection (such as flu), some bacterial infections (such as strep throat), acid reflux (heartburn), gastritis (may be H. pylori), gall bladder or liver disease, certain cancers, pregnancy, kidney diseases, anxiety, depression, medications,...

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

What could be the cause of swollen glands in my neck, fatigue, loss of appetite, headache, and itchy eyes?

2 doctor answers7 doctors weighed in
Dr. Andrew Shatz
Ophthalmology 26 years experience
Possible infection: Swollen glands are almost always a sign of infection. Fatigue, appetite loss, and headache are all non-specific symptoms that can also be related to infection. This should be evaluated by a physician.
A 44-year-old member asked:

Is developing inflamed joints, muscle weakness, and a skin rash after having a chemical stress test normal?

1 doctor answer1 doctor weighed in
Dr. Bhavin Patel
Allergy and Immunology 25 years experience
No: This usually does not happen. There may have been an underlying issue that presented itself with the symptoms after the stress test. Seek the help of board-certified allergists to further evaluate this problem.
Las Vegas, NV
A 39-year-old female asked:

Headaches I hadn't experienced feel like migraines for they come with nausea vomiting dizziness weakness also cold toes cold sweats neck pain clammy?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
See your doctor: These extra symptoms are just more severe migraines. Migraines are the body's warning system. Something is stressing you that is making your migraines more complex. You may have infection, allergic reaction, toxic reaction to food or drug, or some emotional crisis. You need a good medical checkup.
Miami, FL
A 19-year-old male asked:

I have an enlarged lymph node near my jaw. I have earaches and I also feel pain in my legs, arms, feet, and hands. Could it be HIV or some other dise?

3 doctor answers8 doctors weighed in
Dr. Gaston Moran Celayes
Dr. Gaston Moran Celayesanswered
Internal Medicine 26 years experience
Get tested: If you have high risk sexual behavior or use IV illicit drugs, get tested. Don't wait for symptoms because you might not have them until really late. Only one lymph node is not very dangerous but i would have a consultation with the physician to be on the safe side.
A member asked:

My mother is suffering through rheumatoid arthritis and can not walk much and always feels the pain on both the knee joints .?

2 doctor answers4 doctors weighed in
Dr. Fernando Austin
Gastroenterology 46 years experience
Rheumatoid: She should be seen by a rheumatologist and placed on the appropriate medications pain medication and anti-inflammatory medication. Physical therapy may or may not be part of the treatment as well.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 17, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.